# SDR ASAA2022020137318

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,945 hours, 15,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 48,184 hours, 14,433 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER TAKEOFF LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. REMOVED AND REPLACED L/H PACK TEMP CONTROL VALVE ASSY. REF B737-800 AMM 21-51-10. GRD VERIFICATION TESTS SATISFACTORY.
